# SDR USAA980088

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Part time: 40,136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .375 INCH CRACK AFT ENTRY GALLEY DOOR UPPER HINGE CUT OUT SKIN EXTERIOR.  CUT OUT CRACK AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
